Article citationsMore>>

R. E. Lucas Jr., “On the Mechanics of Economic Development,” Journal of Monetary Economics, Vol. 22, No. 2, 1988, pp. 3-42. doi:10.1016/0304-3932(88)90168-7

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top